Thanks so much for your detailed response, and kind wishes; I really appreciate your input. I do feel pretty damn nauseous at the moment, so I am keen to get some sort of treatment as soon as I have my results. Can I just get clear about what you are saying though? What I understood from the beginning of your answer was that if it is just a 'simple' case of having a diagnosed tapeworm or some other worm which doesn't have complications outside of the gastrointestinal tract, then the meds might work ok without too many side effects. If it is ascaris then less likely. However, at the end of your answer you make it sound as if the meds are likely to produce pretty grave side effects. Is that only if it is a more complicated case? What are these kinds of side effect and are there natural/herbal ways to address the internal imbalance created by the meds? For instance probiotics would be useful if taking antibiotics - are there advisable supplements to take to offset any harmful effects of the drugs? And I am wondering, if it seems sensible to go with the meds first due to discomfort caused by the parasite(s), could Humaworm be taken at a later date (I understand 3 months is the minimum wait) in order to ensure that any residual parasites are eliminated? Or would that not be necessary? Thanks again for your advice.